Imagine That…

It’s happened guys. The dreadful taper. Following my visit with my rheumatologist yesterday, I was instructed to taper my steroid dosage. In previous posts, I mentioned how wonderful prednisone was at numbing Lupus related pain and fatigue. While many patients benefit from this relief, long term side effects of prednisone usage are known to create further health concerns later on in life. Because of this, doctors try their best to stabilize patient symptoms and remove prednisone from the list of medications being consumed daily. Starting last night, I reduced my dosage from 30mg twice per day to 20mg twice per day, and boy let me tell you, I am crashing. I woke up this morning feeling like I’d had the wind knocked out of me. Making it through today has definitely been a challenge in comparison to what I’ve been experiencing over the past week. It’s been quite some time since I’ve tried to taper down from my usual 9mg per day, so you can only imagine the confusion that my body is going through right now. I thought that things were getting better, and while my emotional state is much more stable, the discomfort that I currently feel is a reminder of my reality. A reality where I have minimal control and rely on medication to determine my abilities. Imagine that…


Please like and subscribe to receive notifications of new posts by email!

If you know anyone suffering with Lupus and/or any other “Invisible Disease”, please feel free to share with them directly!

©joezettesjourney/Mar2017

 

One thought on “Imagine That…”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s